# SDR VNAA2017082999914

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 31,784 hours, 31,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 601R3220833
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128 VERTICAL POST AT LBL 27 INBD BOTTOM CRACKED AT BOTTOM FASTENER.   REMOVED & REPLACED THE VERTICAL POST IAW SRM 51-42-06,  51-42-22,  AND REO 601R-53-41-2217.
